Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Paralytic attack, diabetes, blood pressure, low hemoglobin, side effects of medication for depression

My dad got a paralytic attack last year,his medical history is like he is diabetic patient with a problem of blood pressure ,so we took him to the doctor and was admitted for week slowly and gradually he started recovering ,but now he is feeling very much uneasy ,u say ghabrahat an all,mlast week we got his hemoglobin done so it was only 5.9 which is very low, so our doctor suggested a injcetion named ferikind which is given in IV ,and from past one month he was on medicines for depression ..please help me out are there any side effects of the medicines for depression ,are their anyways to come out of it??
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
the most important part is not of the patient but also of the relative .. who can comfort the patient .. to increase the haemoglobin it is ok .. except for the palpitation (ghabrahat ) which is lame term also used for hyper acidity ..

check it out .. is it indigestion/ burning / lower abdomen .. or just gaseous distention.. daily luke warm water in morning & evening will help to regulate the bowel .. to some extent.. all the effects will wave off when the HB levels gets alright ..
Answered: Fri, 6 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor